Journal of the American Mathematical Society. Volume 13, Number 3, 2000

Journal of the American Mathematical Society Contents of Volume 13, Number 3 Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients Harm Derksen; Jerzy Weyman J. Amer. Math. Soc. 13 (2000), 467-479. Asymptotics of Plancherel measures for sym...

תיאור מלא

שמור ב:
מידע ביבליוגרפי
מחבר ראשי: American Mathematical Society
פורמט: Bài viết
שפה:English
יצא לאור: American Mathematical Society 2009
נושאים:
גישה מקוונת:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/83
תגים: הוספת תג
אין תגיות, היה/י הראשונ/ה לתייג את הרשומה!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt